MathSciNet Relay Station
MathSciNet bibliographic data
MR60526 10.0X
Rosati, Luigi Antonio Sull'equazione diofantea $4/n= 1/x_1+ 1/x_2+1/x_3$. (Italian) Boll. Un. Mat. Ital. (3) 9, (1954). 59–63.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement